MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LEVEEN SUPERSLIM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION LEVEEN SUPERSLIM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number 36705
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the needle was bent.A leveen superslim needle was selected for use in a radio frequency ablation procedure in the liver.During the procedure, it was noted the needle was bent.The procedure was completed with the original device.There were no patient complication.

Brand Name
LEVEEN SUPERSLIM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12484621
Report Number2134265-2021-11672
Device Sequence Number14437267
Product Code GEI
UDI-Device Identifier08714729441717
UDI-Public08714729441717
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K113092
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2024
Device Model Number36705
Device Catalogue Number36705
Device Lot Number0027052996
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/24/2021
Initial Report FDA Received Date09/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR